Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 8.

complex domains

Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/drn053)

cover generation

Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/drn053)

dense systems

Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/21.2.603)

distributed computing

Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/21.2.603)

flexible elimination

Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/21.2.603)

generalised finite elements

Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/drn053)

meshfree partition of unity method

Eigel, M., George, E. ORCID: 0000-0001-9011-3970 and Kirkilionis, M. (2010) A mesh-free partition of unity method for diffusion equations on complex domains. IMA Journal of Numerical Analysis, 30 (3). pp. 629-653. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/drn053)

panel methods

Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/21.2.603)

This list was generated on Wed Nov 20 16:38:35 2019 UTC.